# SDR SWAA2024042668639

- Difficulty date: March 29, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 64,213 hours, 38,351 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strut
- Part number: UNKNOWN
- Condition: Corroded
- Location: Nacelle Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST-CORROSION ON AFT STRUT FAIRING INBOARD SIDE AT LT PYLON 2024-195942<[01] TOOL USED IN STEP 4: ULTRASONIC THICKNESS GAGE; P/N: 45MG; S/N: 130064101 DUE DATE: 13-DIC-24;[02] TOOL USED IN STEP 5: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D; S/N: 210138503; DUE DATE: 21-JUL-24;[03] REPLACED TRAILING EDGE ASSY AFT FAIRING AND FASTENERS ON AFT STRUT FAIRING AT LT PYLON IAW B737-700 SRM 51-40-02 AND DWG 313A2752 REV A.;[04] REPLACED TRAILING EDGE ASSY AFT FAIRING AND FASTENERS ON AFT STRUT FAIRING AT LT PYLON IAW B737-700 SRM 51-40-02 AND DWG 313A2752 REV A. TASK COMPLETED;[05] CORRETED STEP 3 REPLACED TRAILING EDGE ASSY AFT FAIRING AND FASTENERS ON AFT STRUT FAIRING AT LT PYLON IAW B737-700 SRM 51-40-02 AND DWG 313A2752 REV A. SEE INDIVIDUAL SIGN OFF BELOW;[06] CORRECTED STEP 4: REPLACED TRAILING EDGE ASSY AFT FAIRING AND FASTENERS ON AFT STRUT FAIRING AT LT PYLON IAW B737-700 SRM 51-40-02 AND DWG 313A2752 REV A. SEE INDIVIDUAL SIGN OFF BELOW. TASK COMPLETED
